# SDR ASAA2023092845747

- Difficulty date: September 28, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N283AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36358
- Aircraft time: 20,908 hours, 6,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSISION HAS SPOTS OF CORROSION FROM 727B TO 807. GROUNDED - YES. REPAIRED LH TRANSION FROM 727B TO 807 IAW BOEING 737-900 SRM 53-00-53-2R-5.W= 3" O= .040 R= .030 L= 12" D= .010.
